# SDR 9505389161

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8905E
- Make and model: Doug DC-9-14
- Aircraft serial: 45746
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN VERTICAL STABILIZER SPAR ATTACH FITTING, LOWER RIGHT SIDE.  REPLACED FITTING PER SRM 51-30-2 AND 55-30-0 FIG 2.
